# SDR FDEA201206082167

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N8322
- Condition: Corroded
- Location: Bs 297-428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM S17R,  BS 297-428 CORRODED. REMOVED CORROSION BY BLENDING IAW SRM 51-40-02. CHECKED LIMITS AFTER REWORK FOUND INBD CREASE BEAM OUT OF LIMITS IAW SRM 53-30-13 DETAIL III.  FABRICATED NEW INBD CREASE BEAM, LOCATED AND DRILLED IAW SRM 51-40-05. INSTALLED NEW INBD CREASE BEAM IAW SRM 51-40-02 AND DWG 141N8322.  MAJOR REPAIR.
